# SDR UPS04M42935

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT HORIZONTAL STAB NR 6 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & SIDEWALL SURFACE.  CORROSION AT B/N HOLE NR 6 LEFT, REMOVED & BLEND TO 0.100 INCH DEEP OUT OF EO MD11-5510-19409-G LIMITS.  PER EN1183-04 HOLE NR 6 LEFT REWORKED.  FAB & REPAIR SLEEVE BUSHING PER EO MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED AT B/N HOLE NR 6 LEFT.  INSTALLED SLEEVE BUSHING AT B/N HOLE NR 6 PER EO MD 11-5510-19409-G & EN:1183-04 FOUND WITHIN LIMIT, SATISFACTORY.
